# SDR 0700389971

- Difficulty date: January 18, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 95,248 hours, 96,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081105
- Part serial: 45747
- Condition: Out Of Rig
- Location: Main Pax
- Part time: 91,839 hours, 109,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR, TRIED FROM INSIDE AND OUTSIDE OF AIRCRAFT.  MAINTENANCE DISCOVERED UPPER FORWARD CORNER OF MAIN CABIN DOOR BINDING AGAINST DOOR CUTOUT STRUCTURE.  PRESSED IN ON UPPER FORWARD CORNER AND WAS ABLE TO OPEN MAIN CABIN DOOR.  PRESSURIZED AIRCRAFT TO 3.5 PSI, DOOR JAMMED AGAIN.  MAIN CABIN DOOR WAS FOUND TO BE OUT OF RIG.  RIGGED DOOR PER AMM 52-11-00.  ALSO, FOUND BOLT GOING THROUGH OUTER HANDLE LOOSE, REPLACED BOLT.  FOUND A DEEP GOUGE IN OUTER DOOR HANDLE PAN.  MAINTENANCE REPLACED DOOR PER MM 52-11-00.  AIRCRAFT RETURNED TO SERVICE.
